# SDR 2008UALA05657

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 175 HAS CORROSION ALONG LENGTH BETWEEN FR68 AND FR70.  MAJOR REPAIR ACCOMPLISHED.  REMOVED FLOORBEAM.  INSTALLED LAV AND GALLEY MOUNT FITTINGS TO NEW FLOORBEAM.  DRILLED AND INSTALLED BEAM.
